# SDR DHL2002753002

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER L1 DOOR INOP.  REMOVED AND REPLACED BATTERIES IN EMERGENCY LIGHT OVER L1 DOOR, GROUND OP CHECK GOOD IAW MM REF 33-50-71.
